Vol. 45, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A criterion for divisoriality

Michael A. Engber

Vol. 45 (1973), No. 1, 93–96
Abstract

In this paper a criterion for divisoriality of a scheme is given. The corresponding relative notion is defined and a criterion is given in this case as well.

Mathematical Subject Classification 2000
Primary: 14C99
Secondary: 14H10
Milestones
Received: 13 December 1971
Published: 1 March 1973
Authors
Michael A. Engber